# SDR SWIA200514445

- Difficulty date: January 25, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 14,966 hours, 22,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHTS INOPERATIVE (FIRST 4 LIGHTS).  REPAIRED MAIN POWER WIRE.  REPLACED FUSE.  OPERATIONAL CHECK GOOD.
